MAUDE Adverse Event Report: NULL PORTEX; TUBE, TRACHEOSTOMY

NULL PORTEX; TUBE, TRACHEOSTOMY
Model Number 101/860/080
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device history record (dhr) review was conducted which indicated all inspection were completed and no issues were noted during manufacture.The unit box and individual package were returned.As a result of the inspection of the returned package, the product and lot number of the package, the contents, and the japanese label were matched.A review of labeling process of this product at komaki found that the individual package is placed into the new japan unique shelf box from the original box supplied by tijuana and japanese label is placed on the japan unique shelf box.This indicates that there is no abnormality in manufacturing.Review of manufacturing records, relevant to the lot reported, found no discrepancies or anomalies.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).
 
Event or Problem Description
It was reported that the outer box label indicated product was 100/860/080 however, the inner package contains product 100/860/070.No patient injury was reported.

Brand Name
PORTEX
Common Device Name
TUBE, TRACHEOSTOMY
Manufacturer (Section G)
NULL
MDR Report Key15410054
Report Number3012307300-2022-18884
Device Sequence Number12448744
Product Code BTO
UDI-Device Identifier15019517077933
UDI-Public15019517077933
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K173384
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date05/23/2024
Device Model Number101/860/080
Device Catalogue NumberTUBE, TRACHEOSTOMY
Device Lot Number3810229
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/28/2020
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2022
Initial Report FDA Received Date09/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/17/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown